Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Green Bay, WI

May 12, 2011Langlade County, Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2011, 5:15 PM CDT for Langlade County, Lincoln County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 5:15 PM CDT (22:15 UTC)
Expired
May 12, 2011, 6:00 PM CDT
In force
45 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Langlade County, WI, Lincoln County, WI

The radar

The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WUUS53 KGRB 122215
SVRGRB
WIC067-069-122330-
/O.NEW.KGRB.SV.W.0022.110512T2215Z-110512T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
515 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 630 PM CDT

* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.   
  THESE STORMS WERE LOCATED 13 MILES WEST OF ANTIGO AND 5 MILES      
  EAST OF WAUSAU...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANTIGO...PARRISH...PEARSON...ELMHURST...PHLOX...DOERING...POLAR AND
  DEERBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

&&

LAT...LON 4547 8942 4547 8893 4503 8898 4503 8922
      4512 8922 4512 8958
TIME...MOT...LOC 2213Z 207DEG 17KT 4512 8940
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
3 follow-up statements
202 
WWUS53 KGRB 122228
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT THU MAY 12 2011

WIC067-069-122330-
/O.CON.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/
LINCOLN WI-LANGLADE WI-
528 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LANGLADE AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 630 PM CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 10 MILES WEST OF ANTIGO...MOVING NORTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
  ANTIGO...PARRISH...PEARSON...DOERING...POLAR...DEERBROOK...NEVA AND
  BRYANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

&&

LAT...LON 4547 8942 4547 8893 4503 8898 4503 8922
      4512 8922 4512 8958
TIME...MOT...LOC 2228Z 207DEG 17KT 4518 8935
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
745 
WWUS53 KGRB 122253
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT THU MAY 12 2011

WIC069-122303-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/
LINCOLN WI-
553 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942
TIME...MOT...LOC 2253Z 213DEG 32KT 4538 8914

$$

WIC067-122330-
/O.CON.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/
LANGLADE WI-
553 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LANGLADE COUNTY UNTIL 630 PM CDT...

AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES WEST OF PEARSON...OR 15 MILES NORTH OF
ANTIGO...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PEARSON...ELCHO AND POST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

&&

LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942
TIME...MOT...LOC 2253Z 213DEG 32KT 4538 8914
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
666 
WWUS53 KGRB 122300
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT THU MAY 12 2011

WIC067-122310-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/
LANGLADE WI-
600 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR LANGLADE COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT!

LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942
TIME...MOT...LOC 2300Z 212DEG 24KT 4540 8912

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:03 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 12, 3:03 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT THU MAY 12 2011

.SHORT TERM...TONIGHT AND FRIDAY.

SURFACE LOW PRESSURE OVER WISCONSIN AND A PAIR OF 500MB LOWS
MOVING THE STATE LED TO CONTINUED POPS IN THE FORECAST THROUGH AT
LEAST FRIDAY.

THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN HALF OF THE STATE AND
MOVED NORTH-NORTHEAST EARLY THIS AFTERNOON. A WARM FRONT ACROSS
THE AREA THAT WAS MOVING NORTH COMBINED WITH HIGH MUCAPE VALUES
WILL RESULT IN CONTINUED THUNDERSTORM DEVELOPMENT. THOUGH SHEAR IS
NOT IMPRESSIVE...INSTABILITY MAY BE SUFFICIENT FOR SEVERE STORM
DEVELOPMENT THE REST OF THE AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY

A PAIR OF UPPER LOWS DUMB BELLING AROUND EACH OTHER BEFORE
CONSOLIDATING INTO ONE CENTER ARE THE MAIN WEATHER FEATURES
THROUGH MONDAY. THE PROXIMITY OF THE UPPER SYSTEMS WILL KEEP
SHOWERS IN THE FORECAST THROUGH SATURDAY NIGHT OR EARLY SUNDAY. THE
CLOUDS...NORTHEAST WINDS FROM THE COLD BAY AND LAKE AND SHOWERS
SHOULD MAKE FOR A CHILLY DAY SATURDAY WITH HIGHS IN THE 40S TO LOW
50S. THE SHOWERS SHOULD DIMINISH SATURDAY NIGHT OR SUNDAY MORNING.

THEN THE GFS AND GEM BRING A LARGE UPPER RIDGE INTO THE NORTHERN
GREAT LAKES SUNDAY WHICH WILL BRING DRY AND COOL WEATHER FOR
MONDAY THROUGH AT LEAST THURSDAY. THE ECMWF ALSO BRINGS IN UPPER
RIDGING EARLY IN THE WEEK BUT IS AT ODDS WITH THE OTHER MODELS IN
ROTATING A PIECE OF ENERGY AROUND THE UPPER LOW OVER THE OHIO
VALLEY BACK TO THE NORTHWEST DURING THE MIDDLE OF THE WEEK WHICH
WOULD BRING THE THREAT OF SHOWERS. WILL DISCOUNT THE ECMWF FOR NOW.

THE VERY DRY AIR SHOULD MAKE FOR LARGE DIURNAL TEMPERATURE
RANGES. LOWS SHOULD DROP INTO THE 30S IN MOST OF THE AREA MONDAY
THROUGH WEDNESDAY MORNINGS WITH 20S IN THE USUAL COLD PLACES. THIS
COULD PRODUCE FROST ON ONE OR MORE OF THOSE MORNINGS.
&&

.AVIATION...EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON INTO
EARLY EVENING WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH
ISOLATED MVFR CIGS AND IFR VSBYS. EXPECT IFR CIGS AND VSBYS IN
STRATUS AND FOG OVERNIGHT...THEN VSBYS IMPROVING TO VFR WITH MVFR
STRATUS DURING THE MORNING ON FRIDAY. THUNDERSTORM CHANCES WILL
CONTINUE THROUGH FRIDAY.
&&

.MARINE...MARINE DENSE FOG ADVISORY FOR THE BAY AND NEARSHORE
WATERS OF LAKE MI. HIGHER DEW POINTS OVER THE COOL WATER CAUSING
VSBYS TO DROP ALONG THE SHORE. WILL NEED TO MONITOR FOR TRENDS THE
REST OF THE AFTERNOON INTO TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/RDM
Hazardous weather outlook, May 12, 2:12 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
212 PM CDT THU MAY 12 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY ALSO
ACCOMPANY ANY OF THE STORMS THIS AFTERNOON OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-131915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME STORMS
COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS.

LOW VISIBILITY DUE TO FOG IS EXPECTED OVER THE LAKE AND BAY. A MARINE
DENSE FOG ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THIS WEEKEND WITH
INCREASING NORTHEAST WIND.

In the hours before

Special weather statement, May 12, 4:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CDT THU MAY 12 2011

WIZ010-011-013-018-019-021-122300-
ONEIDA-FOREST-NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
437 PM CDT THU MAY 12 2011

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL
COVERAGE LATE THIS AFTERNOON ACROSS MOST OF NORTHERN WISCONSIN.
MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING
PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY
RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE
ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE
NORTHEAST AT 20 MPH.

ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY
EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK
SHELTER SHOULD THUNDERSTORMS ARRIVE.

WIZ020-030-031-035>037-045-122300-
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
437 PM CDT THU MAY 12 2011

CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT
CENTRAL WISCONSIN LATE THIS AFTERNOON. MOST OF THESE THUNDERSTORMS
WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE
HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE
STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE
MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH.

ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY
EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK
SHELTER SHOULD THUNDERSTORMS ARRIVE.

WIZ038-039-048-049-073-074-122300-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
437 PM CDT THU MAY 12 2011

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO EAST CENTRAL
WISCONSIN BETWEEN 445 AND 600 PM. MOST OF THESE THUNDERSTORMS WILL
HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND
GUSTS GREATER THAN 40 MPH AND HEAVY RAIN. A FEW OF THESE STORMS
MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF
THE PRECIPITATION WAS TO THE EAST AT 20 MPH.

ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY
EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK
SHELTER SHOULD THUNDERSTORMS ARRIVE.

AK
Local storm report, May 12, 4:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             EVERGREEN               44.84N 89.64W
05/12/2011  M0.25 INCH       MARATHON           WI   TRAINED SPOTTER

&&
Local storm report, May 12, 4:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             5 NE WESTON             44.95N 89.50W
05/12/2011  E0.50 INCH       MARATHON           WI   PUBLIC

            SLIGHTLY LARGER THAN 1/2 INCH HAIL.

&&
Local storm report, May 12, 4:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             ROTHSCHILD              44.88N 89.61W
05/12/2011  E1.00 INCH       MARATHON           WI   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL.

&&
Local storm report, May 12, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SCHOFIELD               44.90N 89.59W
05/12/2011  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

&&
Local storm report, May 12, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             ROTHSCHILD              44.88N 89.61W
05/12/2011  M1.00 INCH       MARATHON           WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:48 AM CDTMarine Dense Fog AdvisoryGRB27 hr
May 12, 3:32 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca43 min
May 12, 4:13 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca62 min
May 12, 4:55 PM CDTSevere Thunderstorm WarningGRBMarathon50 min
May 12, 5:16 PM CDTSevere Thunderstorm WarningGRBOutagamie40 min
May 12, 5:49 PM CDTAreal Flood AdvisoryGRBMarathon3 hr
May 12, 6:11 PM CDTSevere Thunderstorm WarningGRBForest, Marinette49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.